# SDR FDEA200912304567

- Difficulty date: December 30, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Damaged
- Location: Bs 680-730
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN SEAT TRACK RBL 45.5 FS 680 TO 730 HAS TOOL MARKS AND SCRATCHES.  REMOVED AND REPLACED SEAT TRACK AT RBL 45.5 FS 640 TO 780 IAW SRM 51-40-02. REPAIR CLASSIFIED AS MAJOR.
